Associate Editor: Bret Collier.
Bayesian adaptive survey protocols for resource management†
Article first published online: 29 MAR 2011
Copyright © 2011 The Wildlife Society
The Journal of Wildlife Management
Volume 75, Issue 2, pages 450–457, February 2011
How to Cite
Halstead, B. J., Wylie, G. D., Coates, P. S. and Casazza, M. L. (2011), Bayesian adaptive survey protocols for resource management. The Journal of Wildlife Management, 75: 450–457. doi: 10.1002/jwmg.55
- Issue published online: 29 MAR 2011
- Article first published online: 29 MAR 2011
- Manuscript Accepted: 4 JUL 2010
- Manuscript Received: 7 FEB 2010
Additional Supporting Information may be found in the online version of this article.
|JWMG_55_sm_suppappendix.doc||115K||Supporting Information Appendix|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.